# SDR SIMA201011103

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 18,286 hours, 13,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3710 MAINTENANCE FOUND THE EXTERNAL EMERGENCY LIGHT ON THE RIGHT OVERWING EXIT TO BE OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY AFT WING EXIT LIGHT BULB IAW AMM 33-51-15.  THE OPERATIONAL TEST WAS GOOD IAW AMM 33-51-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
